# SDR HALA2022030200060

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 29,519 hours, 39,668 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - SELECT FADEC ALTN ALTERT ILLUMINATES IN-FLIGHT #1 ENGINE // REMOVED=REPLACED #1 EEC PER AMM 73-21-01. FUNCTION TEST OF. RTS PASSED. NO FAULTS. OK FOR SERVICE
